# SDR 20000530SH001

- Difficulty date: May 12, 2000
- Submitted: May 30, 2000
- Operation: Air carrier
- Aircraft: N850FT
- Make and model: Boeing 747122
- Aircraft serial: 19755
- System (JASC): 3300 · Lighting System
- Part: Light
- Condition: Will Not Test
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON GROUND, N1 LIGHT IN FORWARD P-2 PANEL WILL NOT TEST.  TROUBLESHOOTING CARRIED OUT PER PAC WDM 77-12-11 AND WDM 33-11-01.  COMPONENTS CHECKED AND REFITTED.  DEFECT SELF-RECTIFIED.  OPS CHECK SATISFACTORY.  (X)
